# SDR REXA2014090800884

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 23,884 hours, 21,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER FLOOR LIGHTING STRIPS INOPERATIVE NEAR ROWS 2 - 5.  R & R NR 2 EMER BATTERY PACK IAW AMM 33--51-04 & NR 2 EMER BATTERY CHARGER IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
